General and optimal decay for a viscoelastic equation with boundary feedback

Salim A. Messaoudi, Waled Al-Khulaifi

DOI: http://dx.doi.org/10.12775/TMNA.2017.066

Abstract


We establish a general decay rate for a viscoelastic problem with a nonlinear boundary feedback and a relaxation function satisfying $g^{\prime}(t) \leq - \xi(t) g^{p}(t)$, $t\geq0$, $ 1\leq p < {3}/{2}$. This work generalizes and improves earlier results in the literature. In particular those of \cite{Caval5}, \cite{Messaoudi1} and \cite{Messaoudi6}.

Keywords


General decay; optimal decay; relaxation function; viscoelastic; boundary feedback

Full Text:

PREVIEW FULL TEXT

References


F. Alabau-Boussouira, Convexity and weighted integral inequalities for energy decay rates of nonlinear dissipative hyperbolic systems, Appl. Math. Optim. 51 (2005), 61–105.

M.M. Cavalcanti, V.N. Domingos Cavalcanti and J. Ferreira, Existence and uniform decay for a non-linear viscoelastic equation with strong damping, Math. Meth. Appl. Sci. 24 (2001), 1043–1053.

M.M. Cavalcanti, V.N. Domingos Cavalcanti and I. Lasiecka, Well-posedness and optimal decay rates for the wave equation with nonlinear boundary dampingsource interaction, J. Differential Equations 236 (2007), 407–459.

M.M. Cavalcanti, V.N. Domingos Cavalcanti, I. Lasiecka and C.M. Webler, Intrinsic decay rates for the energy of a nonlinear viscoelastic equation modeling the vibrations of thin rods with variable density, Adv. Nonlinear Anal. 6 (2016), 121–145.

M.M. Cavalcanti, V.N. Domingos Cavalcanti and P. Martinez, General decay rate estimates for viscoelastic dissipative systems, Nonlinear Anal. 68 (2008), 177–193.

M.M. Cavalcanti, V.N. Domingos Cavalcanti, J.S. Prates Filho and J.A. Soriano, Existence and uniform decay rates for viscoelastic problems with nonlinear boundary damping, Differential Integral Equations 14 (2001), 85–116.

I. Lasiecka, S.A. Messaoudi and M.I. Mustafa, Note on intrinsic decay rates for abstract wave equations with memory, J. Math. Phys. 54 (2013).

I. Lasiecka and D. Tataru, Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping, Differential Integral Equations 6 (1993), 507–533.

I. Lasiecka and X. Wang, Intrinsic Decay Rate Estimates for Semilinear Abstract Second Order Equations with Memory, New Prospects In Direct, Inverse & Control Problems For Evolution Equations, 2014, pp. 271.

W. Liu, Y. Sun and G. Li, On decay and blow-up of solutions for a singular nonlocal viscoelastic problem with a nonlinear source term, Topol. Methods Nonlinear Anal. 49 (2017), 299–323.

S.A. Messaoudi, On the control of solutions of a viscoelastic equation, J. Franklin Inst. 344 (2007), 765–776.

S.A. Messaoudi, General decay of the solution energy in a viscoelastic equation with a onlinear source, Nonlinear Anal. 69 (2008), 2589–2598.

S.A. Messaoudi, General decay of solutions of a viscoelastic equation, J. Math. Anal. Appl. 341 (2008), 1457–1467.

S.A. Messaoudi, General Stability in Viscoelasticity, Viscoelastic and Viscoplastic Materials (Prof. Mohamed El-Amin, ed.), InTech, 2016.

S.A. Messaoudi and W. Al-Khulaifi, General and optimal decay for a quasilinear viscoelastic equation, Appl. Math. Lett. 66 (2017), 16–22.

S.A. Messaoudi and M.I. Mustafa, A general stability result for a quasilinear wave equation with memory, Nonlinear Anal. 14 (2013), 1854–1864.

S.A. Messaoudi and M.I. Mustafa, On convexity for energy decay rates of a viscoelastic equation with boundary feedback, Nonlinear Anal. 72 (2010), 3602–3611.

S.A. Messaoudi and N. Tatar, Global existence and asymptotic behavior for a nonlinear viscoelastic problem, Math. Meth. Sci. Res. J. 7 (2003), 136–149.

S.A. Messaoudi and N. Tatar, Global existence and uniform stability of solutions for a quasilinear viscoelastic problem, Math. Methods Appl. Sci. 30 (2007), 665–680.

S.A. Messaoudi and N. Tatar, Exponential and polynomial decay for a quasilinear viscoelastic equation, Nonlinear Anal. 68 (2008), 785–793.

M.I. Mustafa, Uniform decay for wave equations with weakly dissipative boundary feedback, Dyn. Syst. 30 (2015), 241–250.

M.I. Mustafa and S.A. Messaoudi, General stability result for viscoelastic wave equations, J. Math. Phys. 53 (2012), Art. No. 053702.

S. Wu, General decay and blow-up of solutions for a viscoelastic equation with nonlinear boundary damping-source interactions, Zeitschrift Für Angewandte Mathematik Und Physik 63 (2012), 65–106.

S. Wu, General decay of solutions for a viscoelastic equation with Balakrishnan–Taylor damping and nonlinear boundary damping-source interactions, Acta Math. Sci. 35 (2015), 981–994.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism